| Catalog Number |
02.12.0211CRL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
10/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 october 2023: lot 185577: (b)(4) items manufactured and released on 17-sept-2018.Expiration date: 2023-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 3 years and 4 months from the primary, the patient came in reporting pain due to a tight knee and the cause is unknown.The surgeon revised the liner (from 11 mm to 10 mm) and the surgery was completed successfully.